Partitions with designated summands

Volume 105 / 2002

G. E. Andrews, R. P. Lewis, J. Lovejoy Acta Arithmetica 105 (2002), 51-66 MSC: 05A17, 11P81. DOI: 10.4064/aa105-1-5

Authors

  • G. E. AndrewsDepartment of Mathematics
    Pennsylvania State University
    University Park, PA 16802, U.S.A.
    e-mail
  • R. P. LewisSchool of Mathematical Sciences
    The University of Sussex
    Brighton BN1 9QH, U.K.
    e-mail
  • J. LovejoyProjet Théorie des Nombres
    Institut de Mathématiques de Jussieu
    Case 247
    4 Place Jussieu
    75252 Paris Cedex 05, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image